# SDR A6WA2019013146350

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 39,053 hours, 37,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 601R1011748
- Condition: Gouged
- Location: Flap Hinge Box
- Part time: 39,053 hours, 37,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD FLAP, OUTBD HINGE BOX IS GOUGED ON INBD SIDE OF OUTBD LUG WHERE FLAP ATTACHES TO HINGE BOX.
